ADHD-Life


Day 19 on Strattera
August 17, 2006, 12:24 pm
Filed under: Blogroll, Testing Strattera

Day 19 on Strattera

How I feel

Today was ok, It sounds boring to repeat it again,
but I was VERY tired again today.
Stronger then normal, now my muscles felt strange also.
Like I havent been eating the whole day, a weak feeling.

Complains/Side effects

Ofcourse the dry mouth and today I felt extreme tired again.
Really, I’m getting so tired of being tired! 😦

ADHD effects

No differences with the other days.
I keep it short because I don’t have so much time today.

Advertisements

2 Comments so far
Leave a comment

I just now discovered your blog. It’s quite familiar. I started taking Strattera on March 10. I was looking on the Internet for information about side effects and if others are reporting any success. I was taking Cymbalta. In ten days beginning March 10 I reduced my Cymbalta dosage from 90 mg. to zero (a fairly steep decline) and Strattera from zero to 60 mg. (it’s 70 mg. today). I’ve had difficulty determining how much of what I feel is because Cymbalta withdrawal, and how much is side effects of the Strattera. The last two weeks have been horrible, it’s probably good that I lost my job since I wouldn’t be able to work anyway. I have not suffered from tiredness, but that is probably because I am also taking 200 mg. of Modafinil (Provigil) daily. That helped with the overwhelming fatigue, but it does not do anything for the ADD. It sounds like you are getting some excellent cognitive therapy. Is medication and health care affordable there? It’s very expensive here.

Anyway, I have bookmarked your blog. I wish I was organized enough to do the same. I start many things and succeed at nothing. I have made three blog entries since January. Part of it will look very familiar to anyone with ADD. http://404-420.blogspot.com

Posted by: Michael Franks | 03/28/2006

Comment by mrtheo

Hi Frank!

Thank for your posting!
If you only knew how much times I have started a blog.
I don’t even know it exactly myself, but I must say it really costs me allot of strength to keep it up. But now when I read your posting I get encouraged again. That makes it so much easier. I tried to leave a comment at your blog, but you have to be registered to be able to leave a comment, so I couldn’t.

I have heart so many different stories from people who started with Strattera. I think I’m one of the lucky once with such a little amount of side effects. And I think I have become calmer.

About being organized……. I have to step over all kind of stuff and wipe away all the papers from my keyboard each day before I can start my blog. So ‘im not so organized at all. I hope I will become organized with the help of my cogni coach. Here isn Sweden the medical treatment is affordable for everyone. You only pay one maximum amount yourself, and the rest is paid by the state. The same goes for the medicine. So that is very good. We pay the most tax form all European countries, but the fact that you can get medical help if you need it, makes it worth it to pay so much tax.

Unless you get very bad I would encourage you to keep on trying the Strattera for atleast 2 months. That seems to be the minimum time you need to be able to know if it works for you. Don’t give up! Most people have boring lifes, atleast we have adventures every day! 😉

Posted by: Theo | 03/29/2006

Comment by mrtheo




Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s



%d bloggers like this: